# SDR DALA2025041302838

- Difficulty date: April 8, 2025
- Submitted: April 13, 2025
- Operation: Air carrier
- Aircraft: N881DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31992
- Aircraft time: 24,148 hours, 9,161 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

(LOG 6553086) MULTIPLE EMERGENCY EXIT LIGHTS INOP AROUND LT AFT OVER WING EXIT. REPLACED M1670 BATTERY PACK PER B737 AMM 33-51. ALL LIGHTS OPS CHECK GOOD.
